# SDR DALA2025052704065

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION SEAT TRACK -Y1292 AT LEVEL FR20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 AND FASTENERS LOCATED ON FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (0987856).
